# SDR DALA2022022201172

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 108,777 hours, 16,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 COCKPIT EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: REPLACED BATTERIES AND REINSATALLED PER B767 AMM 33-51 OPS NORMAL (8535804)
